Getting Pregnant <
Trying to conceive
21/09/2015 at 14:41
I am new to all of this so let me introduce myself! I'm Becki, my husband and I have only been TTC for about a month & I am yet to have my first proper af after coming off microgynon about 5 weeks ago. However over the past week or so I have been getting stabbing pains on and off throughout the day and feeling quite nauseous at times. Last week I had a few dizzy spells.
Today I felt nauseous this morning and have had a creamy white discharge (sorry for tmi!) and also stabbing in my lower right side (just above my hip). Is this ovulation pains or should I do a test on the off chance I got caught straight away! I feel fine now apart from being tired but I'm putting that down to being busy at work!
So any advice would be greatly appreciated!
21/09/2015 at 20:03
Hi Tia! I came off microgynon in August had my withdrawal bleed then my af came just under 5weeks. They say it can take up to 6montgs for cycle to go back to normal after bc.
on the plus side though there is no reason why you couldn't be pregnant. let me know how you get on as I'm in similar situation. Best of luck 😃👍
22/09/2015 at 11:32
I'm new too, and about a month in to trying. I was on the pill for 8 years and came off mid pack. No AF yet, only withdrawal bleed.
I am feeling weird too...... I'm super tired, emotional, can smell everything and it feels like there is a hairy brick in my womb.
I have read that it's normal to feel things like this, but it is a bit strange it mimics all the signs of pregnancy.
Keep me posted with how you get on....... Good luck!
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.